# SDR SWAA2023030695269

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986.5 RBL 42; LBL 42<[01] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 FOR ALLOWABLE DAMAGE TO 986 FLOOR BEAM. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS AT RBL 42 WITH A MAX MATERIAL LOSS OF .030 AND LBL 42 WITH A MAX MATERIAL LOSS OF .020 USING TOOL ID# ATS1225 NSN CAL. DATE 08/22 DUE 08/23.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REQUEST HFEC AT HOLE ON 986 FLOOR RBL 42 WL 208 PER SRM 51-10-02;FABRICATED, LOCATED AND DRILLED INTERCOSTAL REPAIR [8] QTY 2 CORNER FITTING LOT# 1517161-1. [6] QTY 2 FILLER 7075T6#0.020 LOT# 1353253-2. PER SRM 53-70-51-2R-4 REPAIR 4 FIG 207. REQUEST OK TO APPLY PRIMER.
